# SDR CA150202012

- Difficulty date: January 31, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,703 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Deice System
- Part number: 65145322
- Condition: Mismanufactured
- Location: Piccolo Tube
- Part time: 2,920 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTICED RT INBD LE COVERED IN ICE AFTER LANDING.  TROUBLESHOOTING LED TO BORESCOPE OF SUBJECT LE DE-ICE PICCOLO TUBE.  IT WAS DISCOVERED THAT THERE WERE NO BLEED AIR DISTRIBUTION HOLES DRILLED INTO TUBE RIGHT FROM NEW MANUFACTURE.  ACCESSED LT SIDE INBD PICCOLO TUBE & CHECKED WITH BORESCOPE.  FOUND TWO, FULL LENGTH ROWS OF DISTRIBUTION HOLES PRESENT.  CONTACTED MANUFACTURER & HAVE SHIPPED LE TO THEM FOR REPAIR & RECERTIFICATION.  THIS ACFT HAS BEEN IN OUR OPERATIONS FOR APPROX 7 YRS.  THE FLIGHT DEPT IS NOW 85%, NEW CREW OPERATED.  WHEN THE AFFECTED CREW WAS ASKED IF THEY NOTICED IT AT ALL IN FLIGHT & THEY REPLIED THAT THE INBD LE`S CAN’T BE SEEN FROM THE COCKPIT IN FLIGHT.  NORMALLY, DURING INFLIGHT DE-ICING, THEY ENSURE THAT THE VISIBLE LE SURFACES ARE BEING DE-ICED & THAT THERE ARE NO ABNORMAL SYS ANNUNCIATOR OR MSG WARNINGS.  THE ACFT MANUFACTURER IS AWARE OF THIS OCCURRENCE & IS GOING TO INVESTIGATE THE ISSUE.
